# SDR AALA202201030329

- Difficulty date: December 24, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 71,843 hours, 28,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2167
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 59,252 hours, 29,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATHWAY LIGHT INOPERATIVE ON SEAT 22L (REPLACED LIGHT ASSEMBLY, NO EFFECT). **SUPPLEMENTAL REPORT FOR AALA202112280329: REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.. OPERATIONS CHECK GOOD.** (CLOSED)
